# SDR AALA20001468

- Difficulty date: September 8, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, RIGHT SIDE OF AIRCRAFT IN COACH SEAT LIGHTS INOPERATIVE.  REPLACED COACH SEAT LIGHT CONNECTOR THAT HAD WIRES PULLED OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  9M)
